MathSciNet Relay Station
MathSciNet bibliographic data
MR646087 57F10 (18F25 57C10)
Sah, Chih Han; Wagoner, John B. Second homology of Lie groups made discrete. Comm. Algebra 5 (1977), no. 6, 611–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement